Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Gaining weight, have acne, skin blackening, sonography shows follicles with echogenic stroma within ovary

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4361 Questions
Question
i have been gaining weight and also have acne and skin blackening.
MY SONOGRAPHY STATES TINY FOLLICLES WITH ECHOGENIC STROMA WITHIN SEEN INVOLVING BOTH OVARIES AND FINDINGS SUGGEST POLYCYSTIC OVARIAN DISEASE
YYYY@YYYY
Posted Sat, 25 Aug 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rakesh Madhyastha 46 minutes later
Hello

Thanks for the query

Poly cystic ovarian disease is a common disease found in young fertile females. It causes the following issues like

1. Weight gain which is predominantly around your waist and hips
2. Acne, darkening of skin and also excessive facial hair
3. Irregular periods

Treatment is with progesterone which can be given as intermittent therapy to induce periods. To reverse acne and tiny follicles spironolactone can be taken once a day. The weight gain also can be controlled by taking metformin. Please approach an endocrinologist for the same. The results of treatment are good

I hope I have answered your query, please accept my answer if you have no further queries

I wish you a speedy recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor